$L_2$-stability of stationary systems with several nonlinearities
Doklady Akademii Nauk, Tome 294 (1987) no. 2, pp. 297-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_2_a8,
author = {F. R. Sadykov},
title = {$L_2$-stability of stationary systems with several nonlinearities},
journal = {Doklady Akademii Nauk},
pages = {297--301},
year = {1987},
volume = {294},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_2_a8/}
}
F. R. Sadykov. $L_2$-stability of stationary systems with several nonlinearities. Doklady Akademii Nauk, Tome 294 (1987) no. 2, pp. 297-301. http://geodesic.mathdoc.fr/item/DAN_1987_294_2_a8/